# SDR 96ZZZM1315

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 911
- Engine: Garrtt TPE33110U
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel S/O Valve
- Part number: 39423041
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

FLT NR 6550 - CHO-IAD - DURING TAXI, CREW BLEW BOTH FIRE BOTTLES ON RIGHT SIDE DUE TO RESIDUAL SMOKE DUE TO IMPROPER SHUT DOWN.  BOTH BOOST PUMPS WERE LEFT ON AND PILOTS DID NOT MOTOR ENGINE THROUGH.  AIRCRAFT WAS AT GATE, AND NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED FIRE BOTTLES AND FUEL SHUT OFF VALVE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  REFERENCE VTZA96317.
